Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Method of best successive approximations for nonlinear operators|
|Citation:||Journal of Computational Analysis and Applications, 2003; 5(3):299-312|
|Anatoli Torokhti, Phil Howlett and Charles Pearce|
|Abstract:||We present a new approach to the approximation of nonlinear operators in probability spaces. The approach is based on a combination of the specific iterative procedure and the best approximation problem solution with a quadratic approximant. We show that the combination of these new techniques allow us to build a computationally efficient and flexible method. The algorithm of the method and its application to the optimal filtering of stochastic signals are given.|
|Description:||The original publication is available at www.springerlink.com|
|Appears in Collections:||Applied Mathematics publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.